# SDR DALA2017122608870

- Difficulty date: December 24, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 60,898 hours, 47,411 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL BS 185 BETWEEN BEAM 4-5 AT FWD PASSENGER DOOR (L1). THE INTERCOSTAL WAS REPLACED IAW SRM 51-30-2.
